# SDR DXTA2021031639570

- Difficulty date: March 15, 2021
- Submitted: March 16, 2021
- Operation: Air carrier
- Aircraft: N687QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0216
- Aircraft time: 1,306 hours, 847 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Tripped
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERG EXIT SIGN/LIGHT: EXIT LIGHT OVER THE PAX ENTRANCE DOOR AND BOTH EXIT LIGHTS AT THE BOTTOM OF THE DOOR WILL NOT TURN OFF IN ANY EMER SWITCH POSITION. TRIED DISCONNECTING THE BATTERIES AND RECONNECTED THE BATTERIES AND THE LIGHTS CAME BACK ON WITH THE EMER SWITCH IN THE OFF POSITION.  FOUND THE FWD EMERGENCY LIGHTING INERTIA SWITCH TRIPPED.  RESET SWITCH AND LIGHT EXTINGUISHED IAW CE680A AMM 33-50-00.  NO FURTHER DEFECTS
